MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 210080
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported issue - noticed during decontamination process, that the carbon fibers at top portion of the boot appear to be fraying/splintering.Boot needs replacement.Product inspection ¿ visual inspection confirmed there were carbon fiber splinters on the top portion of the boot.Product history review - a review of the product history records for catalog #210080 lot no 210743092602 was attempted, but no results were found.Complaint history review ¿ a review of complaints in catsweb and trackwise related to p/n 210080, lot number 210743092602 was attempted, but no results were found.Nc/capa history review - a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Conclusion ¿ the event was confirmed.Per (b)(4), preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved, and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.
 
Event or Problem Description
Noticed during decontamination process.Carbon fibers at top portion of boot appear to be fraying/splintering.Boot needs replacement.Case type: no associated procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported issue: noticed during decontamination process.Carbon fibers at top portion of boot appear to be fraying/splintering.Boot needs replacement.Product inspection: visual inspection confirmed there were carbon fiber splinters on the top portion of the boot.Product history review: a review of the product history records for catalog #210080 lot no 210743092602 was attempted, but no results were found.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210080, lot number 210743092602 was attempted, but no results were found.Nc/capa history review: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Conclusion ¿ the event was confirmed.Per (b)(4), preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved, and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.

Brand Name
BOOT ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9836935
Report Number3005985723-2020-00156
Device Sequence Number19220208
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number210743092602
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/07/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;